×

zbMATH — the first resource for mathematics

Partition of graphs with condition on the connectivity and minimum degree. (English) Zbl 0529.05030

MSC:
05C40 Connectivity
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. Thomassen, Graph decomposition with constraints on the connectivity and minimum degree,J. Graph Theory, to appear. · Zbl 0515.05045
[2] W. Mader, Existenzn-fach zusammenhängender Teilgraphen in Graphen genügend grossen Kantendichte,Abh. Math. Sem. Hamburg Univ. 37 (1972), 86–97. · Zbl 0215.33803 · doi:10.1007/BF02993903
[3] M. Szegedy, unpublished.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.